# SDR HEEA0015721

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206033601118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSEMBLY CORRODED AND SEPARATED BEYOND REPAIR AT THIS STATION.
